# SDR 2008UALA01742

- Difficulty date: March 27, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 18,625 hours, 8,310 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT DURING CLIMB-OUT THE EMERGENCY EXIT LIGHTS CAME ON ALL ON THEIR OWN. FOUND EMERGENCY POWER SUPPLY WEAK.  REPLACED EPSU AT DL1.
